Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Consistency for Non-Linear Functions of the Periodogram of Tapered Data

Janas, Daniel ; Sachs von, Rainer

[img]
Preview
PDF, English
Download (122kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.

Abstract

We investigate the merits of using a data taper in non-linearfunctionals of the periodogram of a stationary time series. We showconsistency for a general class of statistics by the use of Edgeworthexpansion theory.

Item Type: Working paper
Place of Publication: Heidelberg
Date Deposited: 20 Jun 2016 07:43
Date: 1995
Number of Pages: 33
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: Edgeworth Expansion; Periodogram; Data-taper; Non-linear-functionals; Peak-insensitive spectral estimator
Schriftenreihe ID: Beiträge zur Statistik > Beiträge
Additional Information: auch erschienen in: Journal of Time Series Analysis 16 (1995), 585-606
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative